On the asymptotic behaviour of almost-orbits of nonlinear contraction semigroups in Banach spaces

Isao Miyadera, Kazuo Kobayashi

Research output: Contribution to journalArticle

57 Citations (Scopus)
Original languageEnglish
Pages (from-to)349-365
Number of pages17
JournalNonlinear Analysis
Volume6
Issue number4
DOIs
Publication statusPublished - 1982
Externally publishedYes

Keywords

  • almost convergence
  • almost-orbit
  • dissipative operator
  • integral solution
  • Nonlinear mean ergodic theorem
  • resolvent

ASJC Scopus subject areas

  • Mathematics(all)
  • Analysis
  • Applied Mathematics

Cite this